# SDR ASOA99135

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 602509197
- Condition: Inoperative
- Location: Left Engine
- Part time: 3,117 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 4739 - IN CRUISE AT FL 410, CREW RECEIVED LEFT ENGINE OIL PRESSURE MESSAGE AS WELL AS LEFT ENGINE OIL PRESSURE LESS THAN 25 PSI AND 'RED' IN COLOR.  CREW PROCEEDED WITH LEFT ENGINE OIL PRESSURE MESSAGE EMERGENCY CHECKLIST.  WITH ADVANCEMENT OF LEFT TRUST LEVER, THERE WAS NO CHANGE IN OIL PRESSURE.  CREW COMPLETED SINGLE ENGINE PROCEDURES, DECLARED AN EMERGENCY, AND REQUESTED FIRE TRUCKS AND EMERGENCY EQUIPMENT.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REPLACED THE LEFT ENGINE OIL PRESSURE TRANSMITTER.  LEAK AND OPERATIONAL CHECK WERE GOOD AFTER GROUND RUNS.  AIRCRAFT RETURNED TO SERVICE.  (X)
